| Catalog Number |
383592 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd nexiva diffusics 20g x 1.00 in - catheter defective / damaged / leakage it was reported by the customer that after starting an iv on a patient this afternoon they noticed a small drop of blood on her arm.As they proceeded to flush the iv it sprayed out of a small hole in the side of the tubing.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 383592 and lot number 4347959.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.